# SDR ASAA2018031823963

- Difficulty date: March 18, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 9,319 hours, 3,152 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK ANNUNCIATOR,  LEFT SIDE FOLLOWED BY DUAL FMC FAILURE.  AIRBORNE AT 6000 FT.  ANP WENT UP TO 2.85. AFTER 45 SECONDS SCREENS REAPPEARED,  VTK WENT AWAY AND FMC PROMPT RETURNED.  TWO SCRATCH PAD MESSAGES,  CHECK POSITION FMC-GPS,  CHECK POSITION -FMC -FMC.  ACFT GROUNDED.  FMC SYSTEM RETURNED TO NORMALL.  ACCOMP FMC AND ADIRS BITE CURRENT STATUS CHECKED OK.   LAST FLT LEG ON FMC ONLY LOGGED LEFT PGM FAULT AND RT POS LAT RATE.  ALL TESTED NORMAL IAW FIM 34-61 / 801 - 807, AND 34-21 / 801.  ACFT OK FOR SERVICE.
